Health aim pharmacy (Andaranfulbari , D.B.Road, Tufanganj) 736160 Coochbehare IN
Health aim pharmacy
Health aim pharmacy (Andaranfulbari , D.B.Road, Tufanganj) Coochbehare, IN
+917001717334 https://www.healthaim.in/s/6608e3dfac7c51ff4f6b246c/6608ffdfb63660c56307f525/sss-480x480.png" [email protected]
663f42866d5e326f78b332fa New Saridon Tablet for Fast Headache Relief https://www.healthaim.in/s/6608e3dfac7c51ff4f6b246c/663f4370817f076f3e7a7b2e/saridon-tablet-7-.jpg

Information about New Saridon Tablet for quick headache relief

New Saridon tablets for headache relief
New Saridon is a trusted headache remedy since 1934. Just one tablet of New Saridon is enough to get rid of headache. It is effective for various types of headaches that spread to the sides of the head and back of the head.

Key Benefits:

  • Unique Triple-Action Formula for Fast Headache Relief
  • Relief in just one tablet
  • India's No. 1 Headache Specialist
  • Trusted since 1934
  • Easy to carry and store in a First Aid Box

Terms of Use:

1 tablet every 4-6 hours at a minimum interval of 4 hours and not more than 6 tablets every 24 hours

Safety Information:
  • Taking more than the daily dose may cause liver damage or allergic reactions such as swelling of the mouth, itchy throat, rash or difficulty breathing.
  • Not for pregnant/lactating women, children or adults who are under treatment without doctor's advice
  • Do not take with other paracetamol containing medicines or if allergic to any ingredient
  • Do not use more than 5 days in a row. In case of excessive pain, go to the doctor. If taking New Saridon, limit caffeine such as coffee on that day
  • New Saridon should not be used by children younger than 12 years
  • Caution should be taken while taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic sinusitis.
  • It is better to consult your doctor before consuming New Saridon in the above situations
  • In case of use of other pain relievers containing/not containing paracetamol besides New Saridon, please consult your doctor before using it.
Frequently Asked Questions:

Q. What is New Saridon Tablet used for?
New Saridon is an effective remedy for headaches. One tablet of New Saridon is enough to relieve various types of headache. It is effective for different types of headaches such as headaches that radiate to the sides and back of the head.

Q. How long does paracetamol work?
It takes about 30-45 minutes for paracetamol to start working, after which you may notice a decrease in your body temperature and pain relief.

Q. When will I feel better after taking paracetamol?
Generally, you will start feeling better about half an hour after taking this medicine. However, it is recommended that you complete the course of the drug to get the maximum benefits.

Q. How often can I take paracetamol?
You should take only four doses of paracetamol in 24 hours. There should be a gap of at least 4 hours between the two doses. Do not take paracetamol for more than 3 days without talking to your doctor first.

Q. Is paracetamol safe for children?
Paracetamol is thought to be safe for children if used only as directed by a doctor. The new Saridon tablets are considered safe for children over 12 years.

Q. What are the serious side effects of taking too much paracetamol?
Taking more than the daily dose may cause liver damage or allergic reactions such as swelling of the face, throat, rash or difficulty breathing.

SKU-SXKICHJY9PD
in stock INR 45
Bayer Pharmaceuticals
1 1

New Saridon Tablet for Fast Headache Relief

₹45
₹46.5   (3%OFF)


Sold By: rxdava
Features
  • Helps to relieve headache
  • Effective for different headache types of headache spread across, on the sides and back of head
  • Provides relief with just one tablet
  • Easy to carry and store in a first-aid box
Shipping cost: ₹65
SHARE PRODUCT

Description of product

Information about New Saridon Tablet for quick headache relief

New Saridon tablets for headache relief
New Saridon is a trusted headache remedy since 1934. Just one tablet of New Saridon is enough to get rid of headache. It is effective for various types of headaches that spread to the sides of the head and back of the head.

Key Benefits:

  • Unique Triple-Action Formula for Fast Headache Relief
  • Relief in just one tablet
  • India's No. 1 Headache Specialist
  • Trusted since 1934
  • Easy to carry and store in a First Aid Box

Terms of Use:

1 tablet every 4-6 hours at a minimum interval of 4 hours and not more than 6 tablets every 24 hours

Safety Information:
  • Taking more than the daily dose may cause liver damage or allergic reactions such as swelling of the mouth, itchy throat, rash or difficulty breathing.
  • Not for pregnant/lactating women, children or adults who are under treatment without doctor's advice
  • Do not take with other paracetamol containing medicines or if allergic to any ingredient
  • Do not use more than 5 days in a row. In case of excessive pain, go to the doctor. If taking New Saridon, limit caffeine such as coffee on that day
  • New Saridon should not be used by children younger than 12 years
  • Caution should be taken while taking New Saridon for existing medical conditions like liver, kidney, asthma, chronic rhinitis, chronic sinusitis.
  • It is better to consult your doctor before consuming New Saridon in the above situations
  • In case of use of other pain relievers containing/not containing paracetamol besides New Saridon, please consult your doctor before using it.
Frequently Asked Questions:

Q. What is New Saridon Tablet used for?
New Saridon is an effective remedy for headaches. One tablet of New Saridon is enough to relieve various types of headache. It is effective for different types of headaches such as headaches that radiate to the sides and back of the head.

Q. How long does paracetamol work?
It takes about 30-45 minutes for paracetamol to start working, after which you may notice a decrease in your body temperature and pain relief.

Q. When will I feel better after taking paracetamol?
Generally, you will start feeling better about half an hour after taking this medicine. However, it is recommended that you complete the course of the drug to get the maximum benefits.

Q. How often can I take paracetamol?
You should take only four doses of paracetamol in 24 hours. There should be a gap of at least 4 hours between the two doses. Do not take paracetamol for more than 3 days without talking to your doctor first.

Q. Is paracetamol safe for children?
Paracetamol is thought to be safe for children if used only as directed by a doctor. The new Saridon tablets are considered safe for children over 12 years.

Q. What are the serious side effects of taking too much paracetamol?
Taking more than the daily dose may cause liver damage or allergic reactions such as swelling of the face, throat, rash or difficulty breathing.

User reviews

  0/5